# SDR 06FDEA03100

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DROOP LE OUTER SKIN INBD AND OUTBD EDGE FOUND CHAFE MARK, (DROOP LE ASSY P/N ARB3027-501).  REPAIR CARRIED OUT AS PER E.A.1-5740-102167.
